Show simple item record

AuthorMaier, Helmutdc.contributor.author
AuthorRassias, Michael Thdc.contributor.author
Date of accession2019-07-16T07:16:11Zdc.date.accessioned
Available in OPARU since2019-07-16T07:16:11Zdc.date.available
Date of first publication2018dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOn the Size of an Expression in the Nyman-Beurling-Baez-Duarte Criterion for the Riemann Hypothesisdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.4153/CMB-2017-070-3dc.identifier.doiExternal
Source - Title of sourceCanadian Mathematical Bulletinsource.title
Source - Place of publicationCanadian Mathematical Societysource.publisher
Source - Volume61source.volume
Source - Issue3source.issue
Source - Year2018source.year
Source - From page622source.fromPage
Source - To page627source.toPage
Source - ISSN0008-4395source.identifier.issn
Source - eISSN1496-4287source.identifier.eissn
Open AccessBronzeuulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000442702900015uulm.identifier.wos


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record